# SDR MALA954289

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC728
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle Assy
- Part number: 2724107053
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DTW - FLT 3395 - ON CLIMB-OUT, CARGO DOOR WARNING LIGHT ILLUMINATED AT 4.5 PSI DIFFERENTAIL.  THE CREW REDUCED THE CABIN DIFFERENTIAL AND RETURNED TO DTW.  MAINTENANCE REPLACED THE CARGO DOOR HANDLE ASSY.  SYSTEM OPERATED SATISFACTORILY.  (X)
